MAUDE Adverse Event Report: MEDLINE RENEWAL; LIGASURE MARYLAND 44CM FT10 COMPATIBLE

MEDLINE RENEWAL; LIGASURE MARYLAND 44CM FT10 COMPATIBLE
Catalog Number LF1944CR
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 11/30/2023 "the ligasure device was activated and did cut the tissue but did not coagulate like it's supposed to".Per the facility "it caused bleeding on the patient with an estimated blood loss of 200ml".Per the facility "a new ligasure was opened and used to finish procedure".Per the facility the patient "is doing ok".No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 11/30/2023 "the ligasure device was activated and did cut the tissue but did not coagulate like it's supposed to".

Common Device Name
LIGASURE MARYLAND 44CM FT10 COMPATIBLE
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18428084
Report Number3032391-2024-00001
Device Sequence Number20757457
Product Code NUJ
UDI-Device Identifier10888277719439
UDI-Public10888277719439
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberLF1944CR
Device Lot Number502566
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown